See Alike in...

Alike App

Browser

AllieMae

626d

Today my cardiologist said that he’s been seeing so many pots and eds patients ever since Covid started. He thinks that something about the virus triggers it. I honestly haven’t felt the same since I got it. Has anyone else heard this? My mind was blown.

Top reply
    • jellycats

      325d

      hi! i hadnt heard that from a medical professional but i had been suspicious that that was the case because i got covid really early on and since then i've developed fainting problems and my heartrate has been all over the place and my dr thinks it could be pots

    • jellycats

      325d

      hi! i hadnt heard that from a medical professional but i had been suspicious that that was the case because i got covid really early on and since then i've developed fainting problems and my heartrate has been all over the place and my dr thinks it could be pots

    • chronicallyfab

      618d

      It makes sense because most people with EDS or POTS start having their most severe symptoms after experiencing an event that puts significant stress on the body.

    • Knock

      618d

      Same and I went to my cardiologist like 4 weeks ago he said the exact same thing

    • Carolina

      621d

      The web is full of articles and papers that link between Covid-19 and a lot of other conditions. I don’t really know if specifically Ed’s and pots have found to have a connection with covid.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion